Yeungnam Univ J Med Search

CLOSE


Yeungnam Univ J Med > Volume 34(1); 2017 > Article
Yeungnam University Journal of Medicine 2017;34(1):111-114.
DOI: https://doi.org/10.12701/yujm.2017.34.1.111    Published online June 30, 2017.
Central serous chorioretinopathy associated with low dose systemic corticosteroid treatment of Behcet's disease
Sungwook Cha, Kyung Jin Kim, Seongmin Kweon, Sinae Lee, Byungchul Min, Eunsung Kim, Jungwook Lee
Department of Internal Medicine, Busan St.Mary's Hospial, Busan, Korea. chafila@naver.com
Abstract
Central serous chorioretinopathy may induce poor eyesight and serous retinal detachment. However, its exact cause has not been well established thus far. It can be associated with systemic high-dose corticosteroid treatment mainly for young and middle-aged men and may spontaneously regress or recur after withdrawal from corticosteroid. After corticosteroid administration for Behcet's disease, it is necessary to identify any ocular symptoms. Behcet's disease can lead to the development of ocular complications, such as uveitis, hypopyon, retinal vasculitis, optic neuritis, angiogenesis, secondary cataract, and glaucoma. It is possible to diagnose any of these complications via optical coherence tomography and digital indocyanine green angiography. It is easy to neglect an ocular symptom that may appear after a low-dose corticosteroid treatment as an ocular complication in patients with Behcet's disease. Thus, we report on a case concerning high-dose corticosteroid treatment with a literature review.
Key Words: Steroid, Behcet's syndrome, Central serous chorioretinopathy
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 64 View
  • 1 Download
Related articles in Yeungnam Univ J Med


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
170 Hyeonchung-ro, Nam-gu, Daegu 42415, Korea
Tel: +82-53-640-6832    Fax: +82-53-651-0394    E-mail: yujm@yu.ac.kr                

Copyright © 2019 by Yeungnam University College of Medicine. All rights reserved.

Developed in M2community

Close layer
prev next